# SDR QXEA2009042000282

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,953 hours, 6,147 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLI - NOSE ALTERNATE EXTENSION GEAR DOOR WILL NOT OPEN.  CLEANED AND LUBED DOOR LINKAGE ASSEMBLY.  DOOR OPENS AND CLOSES FREELY.  INSPECTED SURROUNDING AREA.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
